MathSciNet Relay Station
MathSciNet bibliographic data
MR615618 (82g:55009) 55P50 (55P62)
Lemaire, Jean-Michel; Sigrist, François Sur les invariants d'homotopie rationnelle liés à la L. S. catégorie. (French) Comment. Math. Helv. 56 (1981), no. 1, 103–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement